| Model Number |
1521-90-052 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
02/04/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
This pc is related to (b)(4) which reports about the dislocation occurred after the primary surgery.This pc reports about the dislocation occurred after the 1st revision surgery.First revision completed to address dislocation.Second revision completed to address dislocation.In the second surgery, the metal liner, stem, and head were replaced.Doi:(b)(6) 2009; dor:(b)(6) 2022; dor: (b)(6) 2022 right hip.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.